# SDR FAA20140318000173

- Difficulty date: February 13, 2014
- Submitted: March 18, 2014
- Operation: General aviation
- Aircraft: N9918F
- Make and model: Cessna 172R
- Aircraft serial: 17280194
- Engine: Lyc IO360L2A
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: CM358910
- Condition: Failed
- Location: Taxi Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FILLED WITH SMOKE DURING A LOCAL TRAINING FLIGHT.  STUDENT AND THE INSTRUCTOR SHUTDOWN EVERYTHING AND LANDED WITHOUT INCIDENT.  INSPECTION FOUND THAT THE TAXI CIRCUIT BREAKER HAD NO RESISTANCE IN ITS OPERATION, AND NO AUDIO CLICK.  OPERATIONAL CHECK OF THE TAXI LIGHT ON THE GROUND STILL FUNCTIONED PROPERLY.  INSTALLED A NEW CIRCUIT BREAKER OPS CHECK WAS GOOD.
